# SDR SWIA201023794

- Difficulty date: February 24, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,346 hours, 33,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS AND FITTINGS IN AREA OF MAIN CABIN DOOR CORRODED.  (FLT 7769)  REPAIRED PER SRM.
